MAUDE Adverse Event Report: ARTHREX INC. GLENOID WITH CLEAT, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX INC. GLENOID WITH CLEAT, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number AR-9106-01
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.The device history record review revealed nothing relevant to the event.If the device is returned and additional information is obtained, a follow-up report will be submitted.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an apex shoulder procedure on (b)(6) 2017 where a small glenoid w/ cleat (lot: 1027261608) was implanted into the patient's right shoulder.The patient felt that her shoulder wasn't firmly fixated and a revision surgery was performed on (b)(6) 2018.During the revision, the surgeon opted for a rtsa and the glenoid was replaced with a small glenoid baseplate and 3 screws.Patient is a female, (b)(6).

Brand Name
GLENOID WITH CLEAT, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7341149
Report Number1220246-2018-00089
Device Sequence Number1453154
Product Code KWS
UDI-Device Identifier00888867239319
UDI-Public00888867239319
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Catalogue NumberAR-9106-01
Device Lot Number1027261608
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR